Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Algorithm AS 245: A Robust and Reliable Algorithm for the Logarithm of the Gamma Function

Allan J. Macleod
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 38, No. 2 (1989), pp. 397-402
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2348078
Stable URL: http://www.jstor.org/stable/2348078
Page Count: 6
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Algorithm AS 245: A Robust and Reliable Algorithm for the Logarithm of the Gamma Function
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[397]
    [397]
  • Thumbnail: Page 
398
    398
  • Thumbnail: Page 
399
    399
  • Thumbnail: Page 
400
    400
  • Thumbnail: Page 
401
    401
  • Thumbnail: Page 
402
    402